# SDR AT0700093

- Difficulty date: October 11, 2006
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT DOOR JAMB HAS CORROSION ON THE AFT AND CENTER SECTION.  INSTALLED REPAIR SPLICE ON AFT LOWER JAMB BETWEEN STA 994.000 AND STA 954.000 IAW SRM 53-20-15 FIG 201.  7075-0. 40 SIZE 5 X 6 INCH.  HEAT TREATED IAW PMS24PS-01.
